# SDR SWIA20251107003

- Difficulty date: October 13, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 26,951 hours, 16,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD SEAT TRACK FR 74-84 HAS GOUGES IN 11 LOCATIONS. REMOVED AND REPLACED RT INBD SEAT TRACK IAW SRM 51-40-08.
